# SDR AALA200810477

- Difficulty date: December 10, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 52,866 hours, 27,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER AT STATION 1418 AND LONGERON 2 RIGHT CRACKED IN 2 PLACES.  INSTALLED DOUBLER PER SRM 53-01 FIGURE 2.
